# SDR CALA0001389

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.9 INCH CRACK AT CAM LATCH OF FWD CARGO DOOR FWD EDGE OF INNER PAN.  THE CRACKED SECTION WAS REMOVED IAW EA 9-5231-2-A0749.  A REPAIR ANGLE AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 26A, 51-10-3, 51-30-2, AND 51-30-5.
